# SDR SWAA2025021395704

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8842L
- Make and model: Boeing 737-8
- Aircraft serial: 67793
- Aircraft time: 6,907 hours, 3,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED FLIGHT DECK FLASHLIGHT ASSY REF AMM 25-64-00 OPS CHECK GOOD
